# SDR UIEA2022070100707

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 86,471 hours, 19,217 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Actuator
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING, INBOARD AILERON, ACTUATORS, LEAK EVIDENCE  (LEAK CHECK HAS BEEN PERFORMED ON THE RH INBOARD AILERON ACTUATORS AND NO LEAKS WERE FOUND. TEST PERFORMED IN ACCORDANCE WITH AMM 29-11-00-796-053, REV 135 )
